Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Critical Care
Volume 2017 (2017), Article ID 3801819, 4 pages
https://doi.org/10.1155/2017/3801819
Case Report

Severe Rhabdomyolysis due to Presumed Drug Interactions between Atorvastatin with Amlodipine and Ticagrelor

1Department of Pharmacy, Frankston Hospital, Peninsula Health, Frankston, VIC 3199, Australia
2Department of Intensive Care Medicine, Frankston Hospital, Peninsula Health, Frankston, VIC 3199, Australia
3School of Public Health, Faculty of Medicine, Nursing and Health Sciences, Monash University, Clayton, VIC 3800, Australia

Correspondence should be addressed to Iouri Banakh

Received 26 February 2017; Revised 19 April 2017; Accepted 4 May 2017; Published 25 May 2017

Academic Editor: Kurt Lenz

Copyright © 2017 Iouri Banakh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Iouri Banakh, Kavi Haji, Ross Kung, Sachin Gupta, and Ravindranath Tiruvoipati, “Severe Rhabdomyolysis due to Presumed Drug Interactions between Atorvastatin with Amlodipine and Ticagrelor,” Case Reports in Critical Care, vol. 2017, Article ID 3801819, 4 pages, 2017. doi:10.1155/2017/3801819